[Une identité de type Kazdan–Warner pour la
Nous prouvons une identité de type Kazdan–Warner reliant la
We prove a Kazdan–Warner type identity involving the
@article{CRMATH_2006__342_7_475_0, author = {Zheng-Chao Han}, title = {A {Kazdan{\textendash}Warner} type identity for the $ {\sigma }_{k}$ curvature}, journal = {Comptes Rendus. Math\'ematique}, pages = {475--478}, publisher = {Elsevier}, volume = {342}, number = {7}, year = {2006}, doi = {10.1016/j.crma.2006.01.023}, language = {en}, }
Zheng-Chao Han. A Kazdan–Warner type identity for the $ {\sigma }_{k}$ curvature. Comptes Rendus. Mathématique, Volume 342 (2006) no. 7, pp. 475-478. doi : 10.1016/j.crma.2006.01.023. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.01.023/
[1] Invariants intégraux fonctionnels pour des équations aux dérivées partielles d'origine géométrique, Peñíscola, 1985 (Lecture Notes in Math.), Volume vol. 1209, Springer, Berlin (1986), pp. 100-108
[2] Scalar curvature functions in a conformal class of metrics and conformal transformations, Trans. Amer. Math. Soc., Volume 301 (1987) no. 2, pp. 723-736
[3] A variational characterization for
[4] Conformal invariants and partial differential equations, Bull. Amer. Math. Soc. (N.S.), Volume 42 (2005) no. 3, pp. 365-393 (Colloquium Lecture Notes, AMS, Phoenix 2004)
[5] The Inequality of Moser and Trudinger and applications to conformal geometry, Comm. Pure Appl. Math., Volume LVI (August 2003) no. 8, pp. 1135-1150 (Special issue dedicated to the memory of Jurgen K. Moser)
[6] S.-Y.A. Chang, Z.-C. Han, P. Yang, A priori estimates for solutions of the prescribed
[7] Convex hypersurfaces of prescribed curvatures, Ann. of Math., Volume 156 (2002), pp. 655-673
[8] P. Guan, C.S. Lin, G. Wang, Schouten tensor and some topological properties, Comm. Anal. Geom., in press
[9] A fully nonlinear equation on four-manifolds with positive scalar curvature, J. Differential Geometry, Volume 63 (2003) no. 1, pp. 131-154
[10] Prescribing Gaussian curvature on
[11] Curvature functions on compact 2-manifolds, Ann. of Math., Volume 99 (1974), pp. 14-47
[12] Scalar curvature and conformal deformation of Riemannian structure, J. Differential Geometry, Volume 10 (1975), pp. 113-134
[13] Refined asymptotics for constant scalar curvature metrics with isolated singularities, Invent. Math., Volume 135 (1999) no. 2, pp. 233-272
[14] Transformations conformes et quasi-conformes des variétés riemanniennes compactes (démonstration de la conjecture de Lichnerowicz), Acad. Roy. Belg., Cl. Sci. Mémoire XXXIX, Volume 5 (1971)
[15] YanYan Li, On some conformally invariant fully nonlinear equations, in: Proceedings of the International Congress of Mathematicians, vol. 3, Beijing, 2002, pp. 177–184
[16] The conjectures on conformal transformations of Riemannian manifolds, J. Differential Geometry, Volume 6 (1971), pp. 247-258
[17] Applications of the Hessian operator in a Riemannian manifold, Indiana Univ. Math. J., Volume 26 (1977) no. 3, pp. 459-472
[18] The existence of weak solutions with prescribed singular behavior for a conformally invariant scalar equation, Comm. Pure Appl. Math., Volume XLI (1988), pp. 317-392
[19] Conformal geometry, contact geometry, and the calculus of variations, Duke Math. J., Volume 101 (2000) no. 2, pp. 283-316
- On almost quotient Yamabe solitons, Glasgow Mathematical Journal, Volume 66 (2024) no. 3, p. 479 | DOI:10.1017/s0017089524000119
- An Obata-type formula and the Liouville-type theorem for a class of K-Hessian equations on the sphere, Proceedings of the American Mathematical Society, Volume 152 (2024) no. 8, p. 3537 | DOI:10.1090/proc/16857
- A Liouville's theorem for some Monge-Ampère type equations, Journal of Functional Analysis, Volume 285 (2023) no. 4, p. 109973 | DOI:10.1016/j.jfa.2023.109973
- Triviality results for quasi k-Yamabe solitons, Archiv der Mathematik, Volume 119 (2022) no. 6, p. 623 | DOI:10.1007/s00013-022-01795-1
- On the σ2-Nirenberg problem on S2, Journal of Functional Analysis, Volume 283 (2022) no. 10, p. 109606 | DOI:10.1016/j.jfa.2022.109606
- Local pointwise second derivative estimates for strong solutions to the
-Yamabe equation on Euclidean domains, Calculus of Variations and Partial Differential Equations, Volume 60 (2021) no. 5 | DOI:10.1007/s00526-021-02051-0 - The axisymmetric σ-Nirenberg problem, Journal of Functional Analysis, Volume 281 (2021) no. 9, p. 109198 | DOI:10.1016/j.jfa.2021.109198
- Positive solutions of p-th Yamabe type equations on graphs, Frontiers of Mathematics in China, Volume 13 (2018) no. 6, p. 1501 | DOI:10.1007/s11464-018-0734-8
- On conformally invariant equations on, Nonlinear Analysis: Theory, Methods Applications, Volume 95 (2014), p. 339 | DOI:10.1016/j.na.2013.09.016
- ON THE GLOBAL STRUCTURE OF CONFORMAL GRADIENT SOLITONS WITH NONNEGATIVE RICCI TENSOR, Communications in Contemporary Mathematics, Volume 14 (2012) no. 06, p. 1250045 | DOI:10.1142/s0219199712500459
- On conformally invariant equations on -II. Exponential invariance, Nonlinear Analysis: Theory, Methods Applications, Volume 75 (2012) no. 13, p. 5194 | DOI:10.1016/j.na.2012.04.036
- On the prescribing σ 2 curvature equation on
, Calculus of Variations and Partial Differential Equations, Volume 40 (2011) no. 3-4, p. 539 | DOI:10.1007/s00526-010-0350-2 - Two Kazdan–Warner-type identities for the renormalized volume coefficients and the Gauss–Bonnet curvatures of a Riemannian metric, Pacific Journal of Mathematics, Volume 251 (2011) no. 2, p. 257 | DOI:10.2140/pjm.2011.251.257
- Asymptotic behavior of solutions to the σ k -Yamabe equation near isolated singularities, Inventiones mathematicae, Volume 182 (2010) no. 3, p. 635 | DOI:10.1007/s00222-010-0274-7
- On the local Nirenberg problem forσk-type curvatures, Pacific Journal of Mathematics, Volume 234 (2008) no. 2, p. 289 | DOI:10.2140/pjm.2008.234.289
Cité par 15 documents. Sources : Crossref
Commentaires - Politique